# SDR DALA2016022701505

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AT WING ACCESS PLATE NR 1470C.  ACCESS PLATE NR 1470C WAS REPLACED IAW SRM 51-22-2A, COND II.
